# SDR MASA2024061600060

- Difficulty date: June 16, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 28,453 hours, 21,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMER LIGHTS INOP/BATT DRAIN/SW OFF.  ALOWED BATTERIES TO CHARGE/FA SW LEFT ON
